# SDR UPS99830330

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6012235
- Condition: Inop
- Location: Flight Deck
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN, EMERGENCY EXIT LIGHT IN COCKPIT DOME AND ENTRY INOP.  REMOVED AND REPLACED BATTERY PACK, CK OK.  ON (P/N 5708458-503) (S/N 10389), OFF (S/N 339) (P/N 60-1223-5).
